Solvability in the large of the first boundary value problem for the generalized Boussinesq equation
Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 2014-2015
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_11_a32,
author = {V. Z. Furaev},
title = {Solvability in the large of the first boundary value problem for the generalized {Boussinesq} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {2014--2015},
year = {1983},
volume = {19},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_11_a32/}
}
TY - JOUR AU - V. Z. Furaev TI - Solvability in the large of the first boundary value problem for the generalized Boussinesq equation JO - Differencialʹnye uravneniâ PY - 1983 SP - 2014 EP - 2015 VL - 19 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_11_a32/ LA - ru ID - DE_1983_19_11_a32 ER -
V. Z. Furaev. Solvability in the large of the first boundary value problem for the generalized Boussinesq equation. Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 2014-2015. http://geodesic.mathdoc.fr/item/DE_1983_19_11_a32/